# SDR EIAA20120719056

- Difficulty date: July 19, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 107,710 hours, 25,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, EMERGENCY LIGHT AT RIGHT SERVICE DOOR INOP / INTERMITTENT.  SWAPPED EMERGENCY RIGHT U/D & EMERGENCY DOOR TO MAIN DECK, CEILING LIGHT RIGHT STA 340 NOW MAIN DECK STA 340 CEILING LIGHT INOP.  REMOVED & REPLACED POWER SUPPLY FUSE OPS CHECKED OK PER MM 33-51-07  DMI 766.  CLEARED PLACARD REMOVED.
